Fever and Pain Medicine

If your child is under 2 months of age and has a fever of 100.4 or greater,

please call our office for an appointment!

Acetaminophen (Tylenol)

IMPORTANT INSTRUCTIONS FOR PROPER USE

  • Read and follow the label on all TYLENOL® products.

  • Repeat dose every 4 hours while symptoms last.

  • Do NOT give more than 5 doses in 24 hours.

  • Do NOT use with any other product containing acetaminophen.

  • Use only the dosing device (syringe or dosing cup) that came with the product.

  • NOTE: New dosing for infants. All Infants’ TYLENOL® and Children’s TYLENOL® Oral Suspension products now have the same acetaminophen concentration (160 mg/5 mL).

Ibuprofen (Motrin/Advil)

Do NOT give Ibuprofen (Motrin/Advil) to a child under 6 months of age!

IMPORTANT INSTRUCTIONS FOR PROPER USE

  • Use this dose for high fever over 102° F

  • May upset stomach if taken on empty stomach

  • Do not use with any other product containing Ibuprofen (such as Advil Cold)

  • Read and follow the label on all MOTRIN® products.

  • Repeat dose every 6-8 hours as needed.

  • Do NOT give more than 4 doses in 24 hours.

  • Use only the dosing device (syringe or dosing cup) that came with the product.

  • Please note the concentration differences between Infant Drops and Children's Liquid.

Cough, Congestion, and runny nose

If your child is under 4 years of age, do not give any cough/congestion/runny nose

medications without consulting your pediatric provider.

Benadryl (diphenhydramine)

Dimetapp

  • Facebook
  • LinkedIn
  • Google Places
  • Instagram

© 2016-2019 by Fort Payne Pediatrics.

Please note that no one will be denied access to services due to inability to pay.
There is a discount/sliding fee schedule available. Please contact our office for more information.